Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stopped taking sulphitec and pacetone Started taking thyronorm. Feeling lethergic and congestion in chest. Worrisome

hi i have currently stopped taking sulphitec 200 mg twice a day and pacetone 20 mg twice a day which has i was taking for a period of two yrs due to changes in my hormonal balances i m currently on hormone drugs mainly thyronorm 50mcg i ma a36 yr old married housewife from india. i m suffering from the feeling of congestion in the chest ,restlessness, lethargic and my head kind of seems to be as if its heavy and laden can u help
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Hello deveshvyas
Welcome to HCM

Sulpitac (amisulpiride) 200 mg per day with pacitane 20 (?) per day for two years might be a reason behind. Amisulpiride is a antipsychotic drug which is also used in depressive disorders, it's doses are 50-200 mg per day, when taken alone it may pose individual to risk of motor side effects so usually pacitane is added with amisulpiride to prevent these side effects. Some times with amisulpiride high doses there occur restlessness, fear, increased anxiety, which you are suffering.
Also as you are taking 50 microgram thyronorm, it may also increase anxiety.
- consult your doctor regarding dosing of Sulpitac and also addition of some other medicine to prevent anxiety associated.
- get your thyroid function level checked again to titration of the dose of thyronorm.

Hope I cleared your doubt.
Take care
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor